The geometry of the Wilks’s Λ random field
| Year of publication: |
2011
|
|---|---|
| Authors: | Carbonell, F. ; Worsley, K. ; Galan, L. |
| Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 63.2011, 1, p. 1-27
|
| Publisher: |
Springer |
| Subject: | Multivariate random fields | Excursion sets | Euler characteristic | Derivatives of matrix functions |
-
Spatial blind source separation
Bacho, François, (2019)
-
A functional central limit theorem for the level measure of a Gaussian random field
Shashkin, A., (2013)
-
Structural complexity of disordered surfaces: Analyzing the porous silicon SFM patterns
Rosa, R.R., (2007)
- More ...
-
The geometry of the Wilks’s Λ random field
Carbonell, F., (2011)
-
On the Fisher's Z transformation of correlation random fields
Carbonell, F., (2009)
-
On the geometry of a generalized cross-correlation random field
Carbonell, F., (2008)
- More ...